Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Mouth tasteless due to intake of 10 ml dettol. Advice?

Hello Sumit I accidentally drank approx 10ml of dettol which is kept in a coca cola bottle. I immediately vomited all the food which i ate before drinking the dettol. after sometime I m unable to drink water and any food i eat has no taste. its been 5 days since i sense taste/food what i eat or drink. please kindly provide your advice for me further.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  400
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The tasteless mouth due to intake of dettol accidentally will get better within a short period of time, however you need to be patient and I am glad that you vomited the content. I also feel like you will be well served with taking the medications that your doctor advised. Call on the doctor if things are not improving.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 27 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor